About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 869603, 13 pages
http://dx.doi.org/10.1155/2013/869603
Research Article

Travelling Waves of a Diffusive Epidemic Model with Latency and Relapse

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 21 December 2012; Accepted 25 February 2013

Academic Editor: Zhen Jin

Copyright © 2013 Zhiping Wang and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Anderson and W. Trewhella, “Population dynamics of the badger (Meles meles) and the epidemiology of bovine tuberculosis (Mycobacterium bovis),” Philosophical transactions of the Royal Society of London B, vol. 310, no. 1145, pp. 327–381, 1985. View at Scopus
  2. N. D. Barlow, “Non-linear transmission and simple models for bovine tuberculosis,” Journal of Animal Ecology, vol. 69, no. 4, pp. 703–713, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Chin, Control of Communicable Diseases Manual, American Public Health Association, Washington, DC, USA, 1999.
  4. S. W. Martin, Livestock Disease Eradication: Evaluation of the Cooperative State-Federal Bovine Tuberculosis Eradication Program, National Academy Press, Washington, DC, USA, 1994.
  5. K. E. VanLandingham, H. B. Marsteller, G. W. Ross, and F. G. Hayden, “Relapse of herpes simplex encephalitis after conventional acyclovir therapy,” Journal of the American Medical Association, vol. 259, no. 7, pp. 1051–1053, 1988. View at Scopus
  6. P. van den Driessche, L. Wang, and X. Zou, “Modeling diseases with latency and relapse,” Mathematical Biosciences and Engineering, vol. 4, no. 2, pp. 205–219, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Liu, S. Wang, and L. Wang, “Global dynamics of delay epidemic models with nonlinear incidence rate and relapse,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 119–127, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. D. Murray, Mathematical Biology, Springer, New York, NY, USA, 3rd edition, 2002. View at MathSciNet
  9. J. V. Noble, “Geographic and temporal development of plagues,” Nature, vol. 250, pp. 276–279, 1974.
  10. N. A. Maidana and H. M. Yang, “Spatial spreading of West Nile Virus described by traveling waves,” Journal of Theoretical Biology, vol. 258, no. 3, pp. 403–417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Huang and X. Zou, “Travelling wave solutions in delayed reaction diffusion systems with partial monotonicity,” Acta Mathematicae Applicatae Sinica. English Series, vol. 22, no. 2, pp. 243–256, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet